# SDR QMLA2018052988065

- Difficulty date: May 18, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N352LL
- Make and model: Agusta A119
- Aircraft serial: 14820
- Aircraft time: 1,781 hours, 5,955 cycles
- Engine: Pwa PT6B37A
- Engine time: 1,835 hours, 4,474 cycles
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Fitting
- Part number: 109033017105106
- Condition: Cracked
- Location: Transmission
- Part time: 1,781 hours, 5,955 cycles
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND A CRACKED LT TRANSMISSION FITTING, FOUND DURING AN EDDY CURRENT INSPECTION IAW EO 49-5300-EO-2335.
